Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Getting excess sweating on scalp and forehead. On oxybutynin drug. Suggest some alternate medicine

Iam 31 years old ...suffer from excess sweating on my scalp and forehead and not on my palms .my maternal uncle and his son too have this problem and i have noticed my 5 year old daughter too has this . I have been taking OXYBUTIN drug but some doctors are advising against it due to the side affects Can u advise some drugs safe to use ? and if can i use it on a regular basis ?
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Homeopath 's  Response
had gone through your query and understand your concerns. i would come up with the possibility of PRIMARY FOCAL HYPERHIDROSIS is the cause for your sufferings.

-hereditary is the underlying cause and constitutional in nature

-oxybutynin never cure your problem because its not correct your constitutional tendency.

treatment option;
i advise you taking Homeopathic medicines gives safe and permanent cure for your complaints

-there are several medicines are available for your condition, you should
consult your local homeopathic physician for correct diagnosis of the case and remedy to fit your complaints

I hope this is helpful for you, thank you          

Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor